Journal article icon

Journal article

Modelling suicide in bipolar disorders: Limitations and opportunities

Publication status:
Published
Peer review status:
Reviewed (other)

Actions


Access Document


Files:
Publisher copy:
10.1111/bdi.12683

Authors


More by this author
Institution:
University of Oxford
Division:
Medical Sciences Division
Department:
Psychiatry
Role:
Author
ORCID:
0000-0003-2679-1472
More by this author
Institution:
University of Oxford
Division:
Medical Sciences Division
Department:
Psychiatry
Role:
Author
ORCID:
0000-0001-5179-8321
More by this author
Institution:
University of Oxford
Division:
MSD
Department:
Psychiatry
Oxford college:
Green Templeton College
Role:
Author
ORCID:
0000-0003-4985-5715
More from this funder
Name:
National Institutes for Health Research
Publisher:
Wiley
Journal:
Bipolar Disorders More from this journal
Volume:
20
Issue:
6
Pages:
566-567
Publication date:
2018-07-26
Acceptance date:
2018-06-08
DOI:
EISSN:
1399-5618
ISSN:
1398-5647
Pmid:
30051641
Language:
English
Pubs id:
pubs:891729
UUID:
uuid:d0703abb-da59-4b3a-ae5a-0a57388a467e
Local pid:
pubs:891729
Source identifiers:
891729
Deposit date:
2018-08-01

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP